Seguir
Anish Kumar
Anish Kumar
Phd scholar
Dirección de correo verificada de NITJSR.AC.IN
Título
Citado por
Citado por
Año
Geometric properties of a certain class of Mittag–Leffler-type functions
HM Srivastava, A Kumar, S Das, K Mehrez
Fractal and Fractional 6 (2), 54, 2022
202022
Geometric properties of the products of modified Bessel functions of the first kind
K Mehrez, S Das, A Kumar
Bulletin of the Malaysian Mathematical Sciences Society, 1-19, 2021
82021
Certain Geometric Properties of the Fox–Wright Functions
A Kumar, SR Mondal, S Das
Axioms 11 (11), 629, 2022
22022
Integral transforms and probability distributions for a certain class of Fox–Wright type functions and its applications
A Kumar, S Das
Mathematics and Computers in Simulation 203, 803-825, 2023
12023
Monotonicity properties and functional inequalities for the Barnes Mittag-Leffler function
K Mehrez, S Das, A Kumar
Miskolc Mathematical Notes 24 (2), 893-907, 2023
2023
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–5